# SDR 2000UALA00603

- Difficulty date: October 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 19,161 hours, 3,871 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNING ODOR (PLASTIC LIKE) IN THE VICINITY OFDR4R AND DR2L.  ODOR  DISSIPATED PER CREW.  PIECE OF PLASTIC STUCK ON HOTPLATE IN MID (DOOR 2) GALLEY.  REMOVED SAID PLASTIC AND OP CHECKED HOT PLATE.
